# SDR FDEA201810303055

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 65,091 hours, 24,823 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD15
- Part serial: 94120745
- Condition: Inoperative
- Location: Right
- Part time: 7,573 hours, 4,905 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: I, G, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM CAE MULTIPLE EICAS HDG, ATT L-IRU, NO AUTOPILOT, PITCH AND ROLL FLAGS ON F/O'S WITH NO FMA'S. NO AUTO BRAKES ON LAND, SPLIT IRS. IDENTIFIED PARTS IRU WITH 2005 &/OR 2015 M MPN: HG1050AC15 CPN: 3416054 QTY 1. RIGHT IRU INOP. VERIFY AND RECORD IN AML/EAML THAT IF RIGHT IS INOPERATIVE, LEFT/CENTER IS SELECTED AND ISOLATION VERIFIED ONCE EACH FLIGHT DAY. UNABLE ADS-B OUT OPERATIONS ON RIGHT ATC TRANSPONDER. AC OK FOR SERVICE. REMOVED AND REPLACED IRU IN REF TO AMM 34-21-01-04-0, WORKED IN CONJUNCTION WITH AML 34-22-6742, OPS CHECKED NORMAL, A/C OK FOR SERVICE.
